Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Dec 26, 2015, 6:10 AM CST for 5 counties in Alabama. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 6:10 AM CST (12:10 UTC)
- Expired
- Dec 27, 2015, 6:45 AM CST
- In force
- 25 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chambers County, AL, Elmore County, AL, Macon County, AL, Randolph County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 68 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tallapoosa River at Wadley (WDLA1).
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 20 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02414501, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
666
WGUS44 KBMX 261210
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 AM CST SAT DEC 26 2015
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Tallapoosa River At Wadley Affecting Chambers...Elmore...Macon...
Randolph and Tallapoosa Counties.
.Recent heavy rainfall over the past few days along the Tallapoosa
River has created rises and a flood warning is now in effect for
the Tallapoosa River at Wadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by later this morning...or sooner if
conditions warrant.
&&
ALC017-051-087-111-123-270010-
/O.NEW.KBMX.FL.W.0039.151226T1210Z-151227T1245Z/
/WDLA1.1.ER.151226T1003Z.151226T1200Z.151227T0045Z.NO/
610 AM CST SAT DEC 26 2015
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
the Tallapoosa River At Wadley.
* until Sunday morning...or until the warning is cancelled.
* At 5:00 AM Saturday The stage Was 13.31 feet.
* Flood Stage is 13.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by this
afternoon. The river will fall below flood stage this evening.
* Impact...At 13.0 feet...Flooding of pasture lands in the area occurs
and cattle and farm equipment should be moved to higher ground if
higher stages are forecast.
&&
LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
3308 8558 3321 8561
$$
084 follow-up statements
197
WGUS84 KBMX 261305
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 AM CST SAT DEC 26 2015
...The flood warning continues for the Tallapoosa River At Wadley...
.Rises continue along the lower Tallapoosa River following the
heavy rainfall of the past couple of days...and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC017-051-087-111-123-270105-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151228T0748Z/
/WDLA1.1.ER.151226T1003Z.151227T0000Z.151227T1948Z.NO/
705 AM CST SAT DEC 26 2015
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Tallapoosa River At Wadley.
* until late Sunday night...or until the Warning is cancelled.
* AT 6 AM Saturday the stage was 13.6 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 13 feet.
* Forecast...The river will continue rising to near 15.1 feet by this
evening. The river will fall below flood stage Sunday afternoon.
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
and cattle and farm equipment should be moved to higher ground if
higher stages are forecast.
&&
LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
3308 8558 3321 8561
$$
ALC051-087-101-270105-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
705 AM CST SAT DEC 26 2015
Forecast Information for
Tallapoosa River At Milstead.
* AT 6:30 AM Saturday THE stage WAS 33.8 feet.
* Flood Stage is 40 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river is now falling and this will continue the
next few days...with the river falling below 15 feet by
Tuesday afternoon.
* Impact...At 40 feet...Extensive flooding of pasture lands in the
area occurs.
&&
LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
3246 8591 3248 8587
$$
ALC051-101-270105-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-151228T1837Z/
/MGYA1.2.ER.151225T0618Z.151226T1800Z.151228T0637Z.NO/
705 AM CST SAT DEC 26 2015
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Tallapoosa River At The Tallapoosa Water Plant.
* until Monday afternoon...or until the Warning is cancelled.
* AT 6 AM Saturday the stage was 33.5 feet.
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 25 feet.
* Forecast...The river will continue rising to near 33.5 feet by this
afternoon. The river will fall below flood stage early Monday
morning.
* Impact...At 32 feet...Some residences along Lower Wetumpka Road...
Brooks Road and Anderson Road beome threatened. At higher stages
evacuations may become necessary at Red Eagle Honor Farm.
&&
LAT...LON 3239 8609 3242 8620 3249 8626 3250 8624
3244 8616 3244 8609
$$550
WGUS84 KBMX 261443
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CST SAT DEC 26 2015
...The flood warning continues for the Lower Tallapoosa River...
.Rises continue along portions of the lower Tallapoosa River...
and flood warnings remain in effect at Wadley and the Tallapoosa
Water Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC017-051-087-111-123-270243-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151228T0730Z/
/WDLA1.1.ER.151226T1003Z.151227T0600Z.151227T1930Z.NO/
843 AM CST SAT DEC 26 2015
The Flood Warning continues for
The Tallapoosa River At Wadley.
* until late Sunday night...or until the Warning is cancelled.
* AT 8:00 AM Saturday the stage was 13.8 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 13 feet.
* Forecast...The river will continue rising to near 14.4 feet by
after midnight tonight. The river will fall below flood stage
Sunday afternoon .
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
and cattle and farm equipment should be moved to higher ground if
higher stages are forecast.
&&
LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
3308 8558 3321 8561
$$
ALC051-087-101-270243-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
843 AM CST SAT DEC 26 2015
Forecast Information for
Tallapoosa River At Milstead.
* AT 8:30 AM Saturday the stage was 33.4 feet.
* Flood Stage is 40 feet.
* Forecast...The river will continue to fall the next few days...
and drop below 15 feet by Tuesday afternoon.
* Impact...Above 15 feet...Extensive flooding of pasture lands in the
area occurs.
&&
LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
3246 8591 3248 8587
$$
ALC051-101-270243-
/O.EXT.KBMX.FL.W.0023.000000T0000Z-151228T2217Z/
/MGYA1.2.ER.151225T0618Z.151226T1800Z.151228T1017Z.NO/
843 AM CST SAT DEC 26 2015
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Tallapoosa River At The Tallapoosa Water Plant.
* until Monday afternoon...or until the Warning is cancelled.
* AT 8 AM Saturday the stage was 33.5 feet.
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 25 feet.
* Forecast...The river will continue rising to near 33.7 feet by this
afternoon. The river will then begin to fall and drop below flood
stage by early Monday morning.
* Impact...At 32 feet...Some residences along Lower Wetumpka Road...
Brooks Road and Anderson Road beome threatened. At higher stages
evacuations may become necessary at Red Eagle Honor Farm.
&&
LAT...LON 3239 8609 3242 8620 3249 8626 3250 8624
3244 8616 3244 8609
$$177
WGUS44 KBMX 262011
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CST SAT DEC 26 2015
Tallapoosa River At Wadley affecting Chambers...Elmore...Macon...
Randolph and Tallapoosa Counties.
.Heavy rainfall over the past 72 hours is producing water rises on
the Tallapoosa River and a flood warning remains effect for the
Tallapoosa River At Wadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC017-051-087-111-123-270732-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-151227T0732Z/
/WDLA1.1.ER.151226T1003Z.151226T1330Z.151226T1932Z.NO/
211 PM CST SAT DEC 26 2015
The Flood Warning continues for
the Tallapoosa River At Wadley.
* until late tonight...or until the warning is cancelled.
* At 1:00 PM Saturday The stage Was 13.1 feet.
* Flood Stage is 13 feet.
* Forecast...The river will continue to fall to below Flood Stage by
this afternoon.
* Impact...At 13 feet...Flooding of pasture lands in the area occurs
and cattle and farm equipment should be moved to higher ground if
higher stages are forecast.
&&
LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
3308 8558 3321 8561
$$251
WGUS84 KBMX 270353
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 PM CST SAT DEC 26 2015
...The flood warning is cancelled for the Tallapoosa River At
Wadley...
.Heavy rainfall over the past 72 hours has produced water rises
on the Tallapoosa River, however, levels should remain below
established flood stages.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC017-051-087-111-123-270423-
/O.CAN.KBMX.FL.W.0039.000000T0000Z-151227T0732Z/
/WDLA1.1.ER.151226T1003Z.151226T1330Z.151226T1925Z.NO/
953 PM CST SAT DEC 26 2015
The Flood Warning is cancelled for
The Tallapoosa River At Wadley.
* AT 9:00 PM Saturday THE stage WAS 12.5 feet.
* Fell below flood stage at 1:25 PM Saturday.
* Flood Stage is 13 feet.
* Forecast...The river will continue to fall to 11.1 feet by Monday
morning.
&&
LAT...LON 3321 8557 3308 8554 3302 8555 3303 8560
3308 8558 3321 8561
$$
ALC051-087-101-271553-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
953 PM CST SAT DEC 26 2015
Forecast Information for
Tallapoosa River At Milstead.
* AT 9:30 PM Saturday THE stage WAS 28.9 feet.
* Flood Stage is 40 feet.
* Forecast...The river will rise to near 29.1 feet after midnight
tonight.
&&
LAT...LON 3247 8584 3243 8588 3239 8609 3244 8609
3246 8591 3248 8587
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:39 AM CST, 31 minutes earlier.
Area forecast discussion, Dec 26, 5:39 AM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 539 AM CST SAT DEC 26 2015 .UPDATE... FOR 12Z AVIATION. && .SHORT TERM... TODAY AND TONIGHT... ANOTHER USUAL DAY ACROSS CENTRAL ALABAMA AS WELL ABOVE NORMAL TEMPERATURES WERE OBSERVED ONCE MORE IN ADDITION TO WELL ABOVE NORMAL RAINFALL. IN FACT WIDESPREAD FLOODING CONTINUES ACROSS A GOOD CHUNK OF THE FORECAST AREA. THERE ARE SEVERAL AREAS SHUT DOWN TO TRAVEL DUE TO THE FLOODING ACROSS THE AREA. SO THE QUESTION IS WILL THIS ACTIVITY STOP ANYTIME SOON. THE ANSWER TO THAT IS YES...BUT NOT SOON ENOUGH AND NOT FOR LONG ENOUGH. RAINFALL IS ALREADY BEGINNING TO REDEVELOP ACROSS THE SOUTHWESTERN COUNTIES AND WILL CONTINUE TO SPREAD NORTHWARD THROUGH THE NIGHT. THE BULK OF THE RAIN SHOULD REMAIN ACROSS THE WEST AND CENTRAL SECTIONS OVERNIGHT AND INTO THE MORNING AND THEN EVENTUALLY SLIDE FURTHER NORTH DURING THE MORNING HOURS. THIS REMAINS AN EXTREMELY DANGEROUS SITUATION AND TRAVEL SHOULD BE LIMITED ACROSS WARNED AREAS. WITH THE ABUNDANT MOISTURE IN PLACE ACROSS THE AREA...AREAS OF FOG WILL IMPACT THE SOUTHEAST...WHERE THE RAIN DID NOT REALLY OCCUR TONIGHT. ELSEWHERE PATCHY FOG WILL BE POSSIBLE OUTSIDE OF THE RAIN THROUGH 9 AM. THIS CAN CAUSE ANOTHER DANGEROUS SITUATION IF YOU ARE OUT AND ABOUT THIS MORNING AS THE FOG MAY IMPEDE YOU FROM SEEING ANY FLOODED ROADWAYS. USE PLENTY OF CAUTION IF TRAVELINGBUT BEST ADVICE IS TO AVOID TRAVEL IF POSSIBLE. TONIGHT...RAIN CHANCES REMAIN BUT HIGH PRESSURE BEGINS TO BUILD INTO THE AREA FROM THE SOUTHWEST AND WILL TRY TO DRY OUT THE AREA SOME. 16 .LONG TERM... SUNDAY THROUGH THURSDAY... AS WE WORK INTO SUNDAY THE AFOREMENTIONED HIGH PRESSURE WILL BE SHORT LIVED AND ANOTHER SYSTEM WILL BEGIN TO WORK INTO THE AREA...THUS INCREASING RAIN CHANCES THROUGH MONDAY NIGHT. LOOKS LIKE THE MAIN FRONT WORK INTO THE AREA ON MONDAY WITH MORE HEAVY RAINS...THUNDERSTORMS AND POSSIBLE FLOODING. WE WILL ALSO BE LOOKING AT STRONG TO POTENTIALLY SEVERE STORMS ON MONDAY AS WELL...BUT WILL CONTINUE TO EVALUATE THE INFORMATION AS IT COMES IN. THE GOOD NEWS WITH THE SYSTEM MONDAY IS THAT IT WILL BRING IN MUCH COOLER AND NEAR SEASONAL TEMPERATURES TO THE AREA. ANOTHER QUICK LIVED HIGH PRESSURE ON TUESDAY BEFORE ANOTHER SHORTWAVE MOVES IN AND BRINGS BACK THE WEST WEATHER FOR WEDNESDAY AND THURSDAY. THIS WILL LIKELY CONTINUE TO PROVIDE FLOODING CONCERNS UNTIL WE CAN FINALLY GET THIS ABUNDANT MOISTURE OUT OF THE AREA. COULD BE SOME PROMISE OF THAT BY THE START OF 2016. 16 && .AVIATION... 12Z TAF DISCUSSION. IFR CIGS ACROSS THE SOUTH WILL GIVE WAY TO MVFR CONDITIONS LATER THIS MORNING DUE TO DAYTIME MIXING. MVFR CIGS ARE EXPECTED TO DEVELOP ACROSS THE NORTH AS RICH LOW-LEVEL MOISTURE REUTRNS NORTHWARD THROUGH THE AFTERNOON. 87/GRANTHAM && .FIRE WEATHER... THE UNUSUALLY WARM AND WET WEATHER PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA THROUGH THE WEEKEND AND INTO THE FIRST OF THE WEEK. && .BMX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES: BARBOUR...BULLOCK...LEE...LOWNDES...MACON... MONTGOMERY...PIKE...RUSSELL. &&
Hazardous weather outlook, Dec 26, 1:27 AM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 AM CST SAT DEC 26 2015 ALZ011>015-017>050-271030- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 127 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH THE OVERNIGHT. FLASH FLOODING WILL REMAIN A CONCERN FOR AREAS ALONG...NEAR...AND NORTH OF A LINE FROM MILLPORT TO LINDEN TO CLANTON TO ROANOKE. THROUGH THE REMAINDER OF THE NIGHT. A RIVER FLOODING THREAT ALSO EXISTS ALONG THE ALABAMA...TALLAPOOSA... AND TOMBIGBEE RIVER BASINS...WITH SEVERAL LOCATIONS RISING INTO CAUTION OR FLOOD STAGE. THE VISIBILITY MAY BE REDUCED TO BELOW ONE MILE AT TIMES DUE TO LOW CLOUDS AND FOG. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOWS CLOUDS AND FOG MAY LINGER INTO THE MORNING HOURS AND COULD REDUCE THE VISIBILITY TO BELOW ONE MILE AT TIMES THROUGH AROUND 9 AM. DUE TO RECENT HEAVY RAINS AND ADDITIONAL RAINFALL POSSIBLE RIVER FLOODING WILL REMAIN POSSIBLE THROUGH AT LEAST MONDAY ALONG PORTIONS OF THE ALABAMA...TALLAPOOSA...AND TOMBIGBEE RIVER BASINS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 6:11 PM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 10 hr |
| Dec 25, 6:30 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Greene, Hale, Perry, Shelby and 1 more | 12 hr |
| Dec 25, 7:04 PM CST | Tornado Warning | BMX | Bibb | 20 min |
| Dec 25, 7:14 PM CST | Flash Flood Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 3 more | 12 hr |
| Dec 25, 7:29 PM CST | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair, Walker | 6 hr |
| Dec 25, 7:43 PM CST | Flash Flood Warning | BMX | Marion, Winston | 8 hr |
| Dec 25, 7:50 PM CST | Flash Flood Warning | BMX | Fayette, Lamar, Walker | 8 hr |
| Dec 25, 8:21 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 10 days |
| Dec 25, 8:48 PM CST | Flash Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 7 hr |
| Dec 25, 9:27 PM CST | Flash Flood Warning | BMX | Dallas, Hale, Marengo, Perry | 6 hr |
| Dec 25, 9:34 PM CST | Areal Flood Advisory | BMX | Coosa, Tallapoosa | 3 hr |
| Dec 25, 9:59 PM CST | River Flood Warning | BMX | Jefferson | 6 days |
| Dec 25, 10:27 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 4 days |
| Dec 25, 10:27 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 9 days |
| Dec 25, 10:37 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 55 hr |
| Dec 25, 10:39 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 71 hr |
| Dec 25, 11:45 PM CST | Areal Flood Warning | BMX | Blount | 9 hr |
| Dec 25, 11:56 PM CST | River Flood Warning | BMX | Greene, Hale, Jefferson, Marengo, Tuscaloosa | 24 hr |
| Dec 25, 11:59 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 58 hr |
| Dec 26, 1:41 AM CST | Dense Fog Advisory | BMX | Barbour, Bullock, Lee, Lowndes, Macon, Montgomery and 2 more | 5 hr |
| Dec 26, 3:17 AM CST | River Flood Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 21 hr |
| Dec 26, 4:15 AM CST | Areal Flood Warning | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Walker and 1 more | 12 hr |
| Dec 26, 4:32 AM CST | River Flood Warning | BMX | Elmore, Montgomery | 26 hr |
| Dec 26, 5:25 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 39 hr |
| Dec 26, 5:25 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 37 hr |
| Dec 26, 7:08 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 6 days |
| Dec 26, 7:12 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 days |
| Dec 26, 7:12 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 days |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.